MathSciNet Relay Station
MathSciNet bibliographic data
MR2545727 (2010h:34051) 34B18 (34B37)
Tian, Yu; Ge, Weigao; Yang, Dianwu Existence results for second-order system with impulse effects via variational methods. J. Appl. Math. Comput. 31 (2009), no. 1-2, 255–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement